Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Greyish discharge, cramping. Had miscarriage. Was put on cytotec. Can it be my periods?

Hello, I miscarried close to 6 weeks ago. I was put on cytotec twice but I still retained products of conception. 4 weeks ago I had a D n C. I bled for a couple of days and then had spotting. 10 days ago I started having cramps again and having spotting accompanied by greyish discharge. i dont spot all night and then in the day I begin cramping and having that grey like discharge with light blood when I wipe.

I called my gyno and he said it can be my period. Is this possible? Should I be worried?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
hi.. you have undergone medical termination of pregnancy.. after that you have irregular discharge and bleeding.. it is common to have such complaints after miscarriage.. you should take one course of antibiotic and tetanus toxiod injection after the procedure is done.. your periods will be regularised within 2 months.. see your gynaecologist if it doesnot... all the best..
Answered: Fri, 21 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor